# SDR CA971222002

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE33110
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 8973809
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WOULD NOT LIGHT UP DURING START UNTIL 18 PERCENT-20 PERCENT.  A NORMAL START LIGHT OFF IS 12 PERCENT-14 PERCENT.  FOUND FUEL PUMP OUTPUT PRESSURE AT LOW RPM BELOW SPECS.
